Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Exponentially-Fitted 2-Step Simpson’s Method for Oscillatory/Periodic Problems"
written by Ashiribo Senapon Wusu, Bosede Alfred Olufemi, Akanbi Moses Adebowale,
published by Journal of Applied Mathematics and Physics, Vol.4 No.2, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top